Jump to content
CrazyBoards.org
Sign in to follow this  
Anna Least

hypomania "ramping up"

Recommended Posts

Hi guys.

I posted before that I was experiencing on and off days with some days feeling like hypomania. It's getting more intense. I have days where I feel almost dizzy and out of it, and others were I feel super great and optimistic, but both can whiplash quickly into fits of smoldering rage. I'm seriously a little worried I might hurt somebody. My MD tried treating with a higher dose of my Latuda, but it made me unable to do my job so I went back down to the original dose. I have Klonipin but I'm not sure it's quiet enough, and I haven't been able to resist the urge to drink. 

 

Any idea of what I should do?

Share this post


Link to post
Share on other sites

Are you on latuda monotherapy or do you have other meds? What klonipin dose? That's probably best for round the clock medication to knock down some manic symptoms 

Share this post


Link to post
Share on other sites
17 minutes ago, Iceberg said:

Are you on latuda monotherapy or do you have other meds? What klonipin dose? That's probably best for round the clock medication to knock down some manic symptoms 

Latuda 120, Lamotrigine 300, and Klonipin .5 as needed. 

Share this post


Link to post
Share on other sites

Could you ask for more support in the mood stabilizer department? A more anti manic like lithium maybe ...lamictal and latuda are usually more anti depression although I have used latuda for mania too. There's also Depakote but do to personal experience I don't like to suggest that

Share this post


Link to post
Share on other sites

I'm going to talk to the MD about lithium. I've started having attacks of anger and crying, so that hasn't been great. My therapist was seriously asking me if I needed to spend a week in the hospital. 

Share this post


Link to post
Share on other sites

Lithium would probably be great for prophylaxis treatment of hypomania and mania. I personally have had much success with it for preventing manic relapses, and reducing impulsive behaviors. I used to drink 5 days a week and somehow after starting Lithium I magically lost the craving and desire to drink. Even when I do drink, I never finish the bottle and have more control over how much I drink. If you are having more acute hypomanic episodes, then Lithium might not be the best option for right now if you want to squash the hypomania ASAP, as it takes a few weeks to accumulate in your body.

I would ask your doc about a sedating antipsychotic, like Saphris, Geodon, Seroquel, or something similar that will put you out and hopefully bring you down from your hypomania. I know Latuda is also an antipsychotic, meaning your doc might not be comfortable placing you on another antipsychotic at the same time but then again your MD could be completely fine with it. I personally use Seroquel as needed when I am feeling hypomania or mania creeping up on me and it works wonders. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...